Login
 Forum
 
 
Hallgatói adatlap
 Print preview
Personal data
Márton Szikszai
name Márton Szikszai
year of birth 1989
name of institution University of Debrecen
doctoral school DE Doctoral School of Mathematical and Computational Sciences
Contact details
own web page
Supervision
thesis supervisor Lajos Hajdu
one supervisor or with co-supervisor individual
degree PhD
starting of doctoral studies 2013
date of final certificate (year,month) 2016/08
Publications
2017

I Pink, M Szikszai: A Brocard-Ramanujan-type equation with Lucas and associated Lucas sequences, GLASNIK MATEMATICKI 2017: p. 1.
type of document: Journal paper/Article
language: English
2016

Andrej Dujella, Matija Kazalicki, Miljen Mikic, Márton Szikszai: There are infinitely many rational Diophantine sextuples, INTERNATIONAL MATHEMATICS RESEARCH NOTICES 2017: (2) pp. 490-508.
type of document: Journal paper/Article
number of independent citations: 5
language: English
DOI 
2016

Lajos Hajdu, Shanta Laishram, Márton Szikszai: Perfect powers in products of terms of elliptic divisibility sequences, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY 94: (3) pp. 395-404.
type of document: Journal paper/Article
number of independent citations: 1
language: English
URL 
2015

L Hajdu, M Szikszai: Common factors in series of consecutive terms of associated Lucas and Lehmer sequences, FIBONACCI QUARTERLY 53: (3) pp. 221-229.
type of document: Journal paper/Article
language: English
URL 
2015

Zoltán Gál, Ágnes Nagy, Márton Szikszai, György Terdik: Stochastic modeling of Wireless Networks, In: ICAI 2014: Proceedings of the 9th International Conference on Applied Informatics, vol. 1-2.Eger, Magyarország, 2014.01.29-2014.02.01. Eszterházy Károly Tanárképző Főiskola (EKTF), pp. 195-201. Kiadvány: Eszterházy Károly Tanárképző Főiskola (EKTF), 2015.
type of document: Conference paper/Előadás vagy poszter cikke
language: English
Full text 
2014

Lajos Hajdu, Márton Szikszai: On common factors within a series of consecutive terms of an elliptic divisibility sequence, PUBLICATIONES MATHEMATICAE DEBRECEN 84: (1-2) pp. 291-301.
type of document: Journal paper/Article
language: English
URL 
2012

L Hajdu, M Szikszai: On the GCD-s of k consecutive terms of Lucas sequences, JOURNAL OF NUMBER THEORY 132: pp. 3056-3069.
type of document: Journal paper/Article
number of independent citations: 1
language: English
URL 
Number of independent citations to these publications:
Scientometric data
list of publications and citations
number of scientific publications that meet accreditation criteria:
7
number of scientific publications:
7
monographs and professional books:
0
monographs/books in which chapters/sections were contributed:
 
number of independent citations to scientific publications and creative works:
7
Research
research area Divisibility and Diophantine properties of recurrence sequences. Number of elements in Diophantine sets. Algebraic curves.
research field in which current research is conducted mathematics and computing


2017. XI. 23.
ODT ülés
Az ODT következő ülésére 2017. december 8-án 10.00 órakor kerül sor a Semmelweis Egyetem II. Belgyógyászati Klinika tetőterében levő MSD teremben (Bp. Szentkirályi u. 46., a rektori épület mellett).

 
All rights reserved © 2007, Hungarian Doctoral Council. Doctoral Council registration number at commissioner for data protection: 02003/0001. Program version: 2.2358 ( 2017. X. 31. )